MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; SLING,MESH,FULL BODY,COMMODE,XL

MEDLINE INDUSTRIES, LP MEDLINE; SLING,MESH,FULL BODY,COMMODE,XL
Catalog Number MDSMR116
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that "slings are snapping, even though they are not more than 6 months old, there is no frays in the corners of the sling, they are just ripping straight across." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that the "slings are snapping".

Brand Name
MEDLINE
Common Device Name
SLING,MESH,FULL BODY,COMMODE,XL
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
mohammed haider
three lakes drive
northfield, IL 60093-2753
MDR Report Key25337821
Report Number1417592-2026-01810
Device Sequence Number18642578
Product Code FSA
UDI-Device Identifier10884389128770
UDI-Public10884389128770
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSMR116
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown